Journal of Lie Theory
Vol. 8, No. 2, pp. 255-277 (1998)

Automorphisms and quasi-conformal mappings of Heisenberg type groups

P. E. Barbano

Department of Mathematics
Yale University
10 Hill House Avenue
New Haven CT 06520

Abstract: The Lie algebras of trace-zero derivations of Heisenberg-type groups are explicitly characterized, along with the connected component of their groups of measure preserving automorphisms. We establish a general criterion on properties of the stabilizer of a lattice in a simply connected nilpotent Lie group and apply it to the full family of $H$-type Lie groups. A necessary condition for the existence of non-conformal quasi-conformal mappings on $H$-type groups is also given.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]